# SDR SIMA200120019

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7257500067
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND LEFT MAIN LANDING GEAR SUPPORT FITTING CONNECTING LINK IS CORRODED AT ATTACH BOLT HOLES.  REMOVED AND REPLACED LINK FITTING ASSEMBLY IAW SAAB AMM 57-40-05.  (M)
